# SDR AALA971759

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FRETTING CORROSION ON FUSELAGE SKIN FROM STA 720D + 10 INCHES TO STA 720E + 10 INCHES, STR 17L TO STR 19L.  REPAIRED PER MRB 727-0043.  TST:  68,096.30 HOURS.  CYCLES:  48,857.  (X)
